# SDR HEEA0015528

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N217UC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7152
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 4000106010
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE INDICATOR RADIO WILL SHUT OFF BY ITSELF.  PERFORMED PRELIMINARY INSPECTION.  FOUND BAD PHOTOCELL CAUSING DISPLAY TO FADE OUT TO JUST ABOUT UNREADABLE.  REPLACED PHOTOCELL RT1.  REPAIRED PROBLEM.  BENCH CHECK GOOD.
